# SDR GTIA2017012301754

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 43,205 hours, 20,500 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED STRONG DIRTY SOCK ODOR AFER TAKEOFF, ODOR LASTED ON 3-4 MINUTES THEN DISSIPATED. NO FURTHER ODOR UNTIL SHORT FINAL MCI. SECURED PACK 2 PER OB -16-52. ODOR DID NOT DISSIPATE. ODOR WAS NOTICEABLE IN FLIGHT DECK. ACCOMPLISHED STEPS IN TSM 05-50-810-831. DECISION TABLE PONTS TO #1 ENGINE AS CAUSE OF ODOR RAN ENG 1 AND 2 ENG WITH CREW IAW AMM 71-00-00. NO ODOR NOTED. RAN PACKS 1 AND 2 WTIH APU IAW AMM 12-33-21 NO ODOR NOTED. A/C OK FOR SERVICE
